JournalsjstVol. 3, No. 3pp. 423–464

Semiclassical analysis with vanishing magnetic fields

  • Nicolas Dombrowski

    Université de Nice, France
  • Nicolas Raymond

    Université de Rennes 1, France
Semiclassical analysis with vanishing magnetic fields cover
Download PDF

Abstract

We analyze the 2D magnetic Laplacian in the semiclassical limit in the case when the magnetic field vanishes along a smooth curve. In particular, we prove local and micro-local estimates for the eigenfunctions and a complete asymptotic expansion of the eigenpairs in powers of h1/6h^{1/6}.

Cite this article

Nicolas Dombrowski, Nicolas Raymond, Semiclassical analysis with vanishing magnetic fields. J. Spectr. Theory 3 (2013), no. 3, pp. 423–464

DOI 10.4171/JST/50